# SDR 2008UALA06154

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 58,817 hours, 21,768 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL LIGHT FLOOR STRIP AT 13ABC DAMAGED.  REINSTALLED LOOSE EEL STRIP AND SECURED EEL COVER, OPS CHECKED OKAY.
